# SDR YENA20150806322

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION, FWD CABIN.  RIGHT SEAT TRACK FRAME 12, RBL 9.5 -12.5 CORRODED.  REMOVED CORROSION AT A & B.  PERFORMED HFEC INSPECTION. NO FURTHER DAMAGE NOTED.  TREATED, PRIMED AND TOP COATED AREAS.  REMOVED,  FABRICATED AND REPLACED DOUBLER AT FRAME 16 IAW E13-686-03.
